Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach pains, throwing up. All tests normal. Miralax for not pooping. How to get relief?

Hi I have a 14 year old girl about 3 months ago I took her to the er for stomach pains and throwing up. The did test and could not find anything wrong. They thought it may be for her starting her cycle. Well 2 weeks ago she started having the same pains. We found out she had not been pooping. The doctor said to give her miralax and 3 doses of fleet. We did all of that and thought she was doing better. Now this weekend she is doing the same thing complaining of her stomach hurts in the middle, she has thrown up once today with no fever .
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
As her abdominal pain is coming regularly,get an ultrasound abdomen.
Till then,give her Antibiotic Ofloxacin and antispasmodic Dicyclomine.
Ask her to take high fiber diet and plenty of liquids.
If you come back with ultrasound report,i will clarify further
Wish her good health
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor